# SDR RAIA960228

- Difficulty date: February 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 866
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMF - FLT NR 4718 - LEFT GEAR DID NOT INDICATE UP AND LOCKED.  MAINTENANCE INSPECTED SYSTEM AND PERFORMED GEAR SWING, NO DEFECTS NOTED.  AIRCRAFT RELEASED FOR SERVICE.  (M)
